MathSciNet Relay Station
MathSciNet bibliographic data
MR275372 54.55
Charatonik, J. J.; Eberhart, Carl On smooth dendroids. Fund. Math. 67 1970 297–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement